MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGTIBCEMSTM 13X30 1.5/2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US SIGTIBCEMSTM 13X30 1.5/2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had pain in flexion.The knee was opened up and scar tissue was released and removed.The surgeon decided to leave the implants as they were.No implants were exchanged and closure of the incision was performed.No surgical delay.Doi: unknown.Doe: (b)(6) 2021.Unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Affected side: right knee.

Brand Name
SIGTIBCEMSTM 13X30 1.5/2/2.5/3
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11311457
Report Number1818910-2021-02789
Device Sequence Number1166914
Product Code JWH
UDI-Device Identifier10603295216896
UDI-Public10603295216896
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-6401
Device Catalogue Number866401
Device Lot NumberD18084582
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR PATELLA; MBT REVISION CEM TIB TRAY SZ 3; PFC SIGMARP STB TB IN 4 12.5; SIGMA PS CEM FEM SZ4 R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR